# SDR UPS96220504

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Rib
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  NR 4 SLAT O/B ACTUATOR ATTACH RIB CRACKED IN THREE PLACES.  STOP DRILLED CRACKS AND INSTALLED DOUBLER PER SRM 51-40-2 AND SRM 51-30-2.
